# SDR ASAA2022081739628

- Difficulty date: August 17, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 18,660 hours, 6,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146A750350
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STA. 771 LBL 12.50 IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND SUPPORT OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED SUPPORT IAW B737-900ER SRM 53-00-53-2R-2W=0.3 O=0.063 R 0.050 L-1.0 D 0.013.
